# SDR TXER097946

- Difficulty date: October 17, 2004
- Submitted: November 15, 2004
- Operation: General aviation
- Aircraft: N155EW
- Make and model: Urocop EC 155B
- Aircraft serial: 6660
- Aircraft time: 376 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Fairing
- Part number: 365A33354300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 376 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR FAIRING CRACKED.
